EconPapers    
Economics at your fingertips  
 

Optimal partial ridge estimation in restricted semiparametric regression models

Morteza Amini and Mahdi Roozbeh

Journal of Multivariate Analysis, 2015, vol. 136, issue C, 26-40

Abstract: This paper is concerned with the ridge estimation of the parameter vector β in partial linear regression model yi=xiβ+f(ti)+ϵi,1≤i≤n, with correlated errors, that is, when Cov(ϵ)=σ2V, with a positive definite matrix V and ϵ=(ϵ1,…,ϵn), under the linear constraint Rβ=r, for a given matrix R and a given vector r. The partial residual estimation method is used to estimate β and the function f(⋅). Under appropriate assumptions, the asymptotic bias and variance of the proposed estimators are obtained. A generalized cross validation (GCV) criterion is proposed for selecting the optimal ridge parameter and the bandwidth of the kernel smoother. An extension of the GCV theorem is established to prove the convergence of the GCV mean. The theoretical results are illustrated by a real data example and a simulation study.

Keywords: Generalized restricted ridge estimator; Kernel smoothing; Linear restriction; Multicollinearity; Semiparametric regression model (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047259X1500010X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:136:y:2015:i:c:p:26-40

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.jmva.2015.01.005

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:136:y:2015:i:c:p:26-40